Harvard:
Chelliah, S.L. 1992, "Pretty derivational morphemes all in a row", in Berkeley Linguistics Society : proceedings of the annual meeting, vol. 18, pp. 287-297.
APA:
Chelliah, S.L. (1992 ). Pretty derivational morphemes all in a row. Berkeley Linguistics Society : proceedings of the annual meeting, 18, (pp. 287-297).
Chicago:
Chelliah, Shobhana L. 1992. "Pretty Derivational Morphemes All in a Row." In Berkeley Linguistics Society : proceedings of the annual meeting, 18: 287-297.
MLA:
Chelliah, Shobhana L. "Pretty Derivational Morphemes All in a Row." Berkeley Linguistics Society : proceedings of the annual meeting. 1992, 18.287-297.
Citation within the text:
(Chelliah 1992)
Zotero:
Save reference in Zotero
BibTeX:
@inproceedings{chelliah1992pretty,
  author = {Chelliah, Shobhana L.},
  title = {Pretty derivational morphemes all in a row},
  journal = {Berkeley Linguistics Society : proceedings of the annual meeting},
  volume = {18},
  year = {1992},
  pages = {287-297},
  source = {BL},
}